# SDR ASAA2019052629493

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 41,406 hours, 12,407 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GROUND INSULATION TORN AND BROKEN. GROUNDED - YES. PERFORMED ALT. DEACTIVATION PROCEDURES PER CHAP 5 TABLE 3 REMOVED AND REPLACED MW0311 WIRE HARNESS. REVERSED ALT. DEACTIVATION PROCEDURES OPS TEST GOOD REF AMM 73-21-06.
